MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT TROPONIN (CTNI) CARTRIDGE; CTNI CARTRIDGE

ABBOTT POINT OF CARE I-STAT TROPONIN (CTNI) CARTRIDGE; CTNI CARTRIDGE
Catalog Number 06P23-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2020, abbott point of care (apoc) was contacted by a customer regarding i-stat troponin cartridges that yielded a suspected discrepant false positive result of 0.86 ng/ml on a (b)(6) year old male patient.There was no additional patient information at the time of this report.Return product is not available for investigation.(b)(6).Positive cut-off value: i-stat: >0.03 ng/ml.Lab: >0.03 ng/ml.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.There is no evidence that the patient suffered an mi.The investigation is underway.Per i-stat system manual: art: (b)(4).Reportable range: 0.00 - 50.00.Reference range: 0.00 - 0.03 (represents the 0 to 97.5% range of results).Reference range: 0.00 - 0.08 (represents the 0 to 99% range of results).
 
Additional Manufacturer Narrative
(b)(4).The investigation was completed on 06/25/2020.A review of the device history record (dhr) confirmed that the cartridge lot met finished goods (fg) release criteria.Retained cartridge testing met the acceptance outlined in appendix 1 of q04.01.003 rev.Af (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified for ctni cartridge lot g19328a.

Brand Name
I-STAT TROPONIN (CTNI) CARTRIDGE
Common Device Name
CTNI CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton, nj
MDR Report Key10074989
Report Number2245578-2020-00058
Device Sequence Number2861637
Product Code MMI
UDI-Device Identifier10054749001986
UDI-Public10054749001986
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2020
Device Catalogue Number06P23-25
Device Lot NumberG19328A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date05/20/2020
Supplement Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR